# SDR SWI2024022000119

- Difficulty date: December 2, 2023
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 48,369 hours, 31,681 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Bent
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD ASSEMBLY FS280.0 LEFT AFT FACE VARIOUS BENT AREAS   (C-CHECK RO 2/19/2024)   REPAIRED FS280 BULKHEAD AFT SIDE STIFFENERS REF REO 670-53-11-1909 REV -- DATED 2023-12-19 STEPS 1-5 AND REF REO 670-53-11-1910 REV -- DATED 2023-12-19 STEPS 1-14. ALL STEPS COMPLIED WITH.COMPLIED WITH 51-900-1002-SKY
